Banishing Bad Hair Days since 1997!™
  New Posts New Posts RSS Feed - Step One and Headaces
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Forum LockedStep One and Headaces

 Post Reply Post Reply
Author
lorih View Drop Down
Unregistered
Unregistered
Post Options Post Options   Thanks (0) Thanks(0)   Quote lorih Quote  Post ReplyReply Direct Link To This Post Topic: Step One and Headaces
    Posted: January 20 2000 at 11:11am
When I take the Step one I get very bad headaches. Step Two is fine. What is in this that is causing the headaches? What is your recomendations?
Back to Top
administrater View Drop Down
Admin Group
Admin Group
Avatar

Joined: January 26 2005
Status: Offline
Points: 126
Post Options Post Options   Thanks (0) Thanks(0)   Quote administrater Quote  Post ReplyReply Direct Link To This Post Posted: January 20 2000 at 11:52am
When do your headaches occur relative to when you take Step 1? How much Step 1 do you take? Do you take Step 1 with meals? Do you have any of the other symptoms associated with a "Naicin Flush"?

Jeffrey Hines
The Hair Boutique
Back to Top
Miss S View Drop Down
Unregistered
Unregistered
Post Options Post Options   Thanks (0) Thanks(0)   Quote Miss S Quote  Post ReplyReply Direct Link To This Post Posted: January 21 2000 at 2:27pm
Whew, I thought it was just me. I have had headaches too. I don't know if it is step one or two. Which ever, the headaches are painful, it is like a piercing feeling at times.
Back to Top
administrater View Drop Down
Admin Group
Admin Group
Avatar

Joined: January 26 2005
Status: Offline
Points: 126
Post Options Post Options   Thanks (0) Thanks(0)   Quote administrater Quote  Post ReplyReply Direct Link To This Post Posted: January 21 2000 at 3:24pm
First of all I would suggest that you stop taking H37 for a few days and see if the headaches go away. If they do then return your H37 for a refund. You might also try just taking step 1 or step 2 by itself and see if it is one or the other. Some people are more sensitive to Niacin than others. But there is nothing in H37 that should cause headaches. You might look for other things in your life or diet that could cause headaches as well.

Whatever the case, we don't want you to be dissatisfied with your purchase and that is why we have a 30 day money back guarantee on H37.

Jeffrey Hines
The Hair Boutique
Back to Top
longhair2000 View Drop Down
Unregistered
Unregistered
Post Options Post Options   Thanks (0) Thanks(0)   Quote longhair2000 Quote  Post ReplyReply Direct Link To This Post Posted: February 20 2000 at 3:35am
lorih,

If the headache problem is being caused by the niacin in HF37 this should only be a temporary problem from the niacin flush. People in general quickly develop a tolerance to niacin and this should go away quickly, I would guess no longer than a week. I have been using HF37 for over 6 months.

longhair2000
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down


Copyright 1997-2021, hairboutique.com, All Rights Reserved.
Terms of Service, Privacy Statement, Advertise, Contact Us, Press, Disclaimer